# SDR JR2R2021100672402

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 13,314 hours, 7,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Part time: 13,314 hours, 7,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H MOPSILL CORRODED OUT OF LIMITS. REMOVED AND REPLACED MOPSILL.
